Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
princess_neeta06

Minocycline making my acne worse

Recommended Posts

Hi I've been on Minocycline now for about 2 weeks and my acne is just getting so much worse, pimples keeping showing up on my cheeks (main area). I was using Pro-Active before but I stopped because it didnt seem to be working and once i stopped I've just broken out like crazy. Is it normal for the acne to get worse when starting on this antibiotic?? Please reply back asap. Thank you so much.

Link to comment
Share on other sites

Guest james11

From my understanding of it you should not break out when starting anti-biotics. Have you recently stopped using proactive? If so, maybe the lapse in the use of BP has caused your breakout.

Link to comment
Share on other sites

Hi I've been on Minocycline now for about 2 weeks and my acne is just getting so much worse, pimples keeping showing up on my cheeks (main area). I was using Pro-Active before but I stopped because it didnt seem to be working and once i stopped I've just broken out like crazy. Is it normal for the acne to get worse when starting on this antibiotic?? Please reply back asap. Thank you so much.

it's written on the drug that some ppl may experience a breakout until the 8ths week.

give it time.

and if u've been using mino ever b4, ur acne might've grown immune to it.

peace.

Link to comment
Share on other sites

Mino can't cause you to break out.. (atleast thats what my derm said) It was probaly because you stoped using proactiv... I would start on Dans regimen and take the mino too!

Edited by magneticxboy
Link to comment
Share on other sites

Mino can't cause you to break out.. (atleast thats what my derm said) It was probaly because you stoped using proactiv... I would start on Dans regimen and take the mino too!

mino+BP burnt my skin like crazy, coz mino made it sensitive.

i don't think that's a good idea, but then again every1's different.

i'm personally ditching the mino (it stopped working for me) and going back to the regimen only.

peace.

Link to comment
Share on other sites

That's what I thought too....that an antibiotic shouldn't make your acne worse...so if it's because of the Pro-Activ how long will it last :S.....argh this sucks! im also using Stieva-A-Forte...its a tretinoin cream...derm gave me a prescription for that too but maybe I should just stick to Benzoyl Peroxide....can you buy that from a drugstore without a prescription?

Link to comment
Share on other sites

That's what I thought too....that an antibiotic shouldn't make your acne worse...so if it's because of the Pro-Activ how long will it last :S.....argh this sucks! im also using Stieva-A-Forte...its a tretinoin cream...derm gave me a prescription for that too but maybe I should just stick to Benzoyl Peroxide....can you buy that from a drugstore without a prescription?

What! There seems to be a very one-way opinion here. Antibiotics destroy BOTH good and bad (P-acne causing) bacteria so it is understandable that your body adjusts to the inbalance and therefore your acne reacts accordingly and is aggravated. In many cases this is true. Everyone I know has experienced a breakout on both tetra and Mino. It takes time like evry other damn drug out there, but I think the antibiotics are never really worth it.

As I said, if you haven't grown out of it naturally, what are you going to do??? Take them for the rest of your life????????? :doh:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×